# SDR IPXA2014032182364

- Difficulty date: February 28, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 14,840 hours, 9,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SURFACE BETWEEN RIBS 11-14, S2.1-2.4 PREVIOUS REPAIR DOUBLER CHAFED.  REPAIRED RT  INBD FLAP UPPER SURFACE IAW EA 300-5750-01-A5142 AND EO A300-5750-53763-A.
